Advertisement

Some opial-type inequalities with higher order delta derivatives on time scales

  • A. A. El-DeebEmail author
  • H. A. El-Sennary
  • Praveen Agarwal
Original Paper
  • 49 Downloads

Abstract

In this article, we will establish some new dynamic Opial-type inequalities with higher order delta derivatives on time scales. Our results generalize some existing dynamic Opial-type inequalities, and give some integral and discrete inequalities as special cases. An application will be introduced to illustrate the benefit of some of our results.

Keywords

Opial-type inequality Dynamic inequality Time scale 

Mathematics Subject Classification

26D10 26D15 26E70 34A40 

Notes

References

  1. 1.
    Abdeldaim, A., El-Deeb, A .A., Agarwal, Praveen, El-Sennary, H .A.: On some dynamic inequalities of Steffensen type on time scales. Math. Methods Appl. Sci. 41(12), 4737–4753 (2018)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Agarwal, R., Bohner, M., Peterson, A.: Inequalities on time scales: a survey. Math. Inequal. Appl. 4(4), 535–557 (2001)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Agarwal, R., O’Regan, D., Saker, S.: Dynamic Inequalities on Time Scales. Springer, Cham (2014)zbMATHCrossRefGoogle Scholar
  4. 4.
    Agarwal, R.P., Pang, P.Y.H.: Opial Inequalities with Applications in Differential and Difference Equations. Kluwer Academic Publishers, Dordrecht (1995)zbMATHCrossRefGoogle Scholar
  5. 5.
    Akin-Bohner, E., Bohner, M., Akin, F.: Pachpatte inequalities on time scales. JIPAM. J. Inequal. Pure Appl. Math. 6(1), 23 (2005). Article 6MathSciNetzbMATHGoogle Scholar
  6. 6.
    Atasever, N., Kaymakçalan, B., Lešaja, G., Taş, K.: Generalized diamond-\(\alpha \) dynamic opial inequalities. Adv. Differ. Equ. 2012(109), 9 (2012)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Barić, J., Bibi, R., Bohner, M., Nosheen, A., Pečarić, J.: Jensen Inequalities on Time Scales. Monographs in Inequalities, vol. 9, ELEMENT, Zagreb, 2015, Theory and applicationsGoogle Scholar
  8. 8.
    Beesack, P.R.: On an integral inequality of Z. opial. Trans. Amer. Math. Soc. 104, 470–475 (1962)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Bohner, M., Duman, O.: Opial-type inequalities for diamond-alpha derivatives and integrals on time scales. Differ. Equ. Dyn. Syst. 18(1–2), 229–237 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Bohner, M., Kaymakçalan, B.: Opial inequalities on time scales. Ann. Polon. Math. 77(1), 11–20 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Bohner, M., Matthews, T.: The Grüss inequality on time scales. Commun. Math. Anal. 3(1), 1–8 (2007)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Bohner, M., Matthews, T.: Ostrowski inequalities on time scales. JIPAM. J. Inequal. Pure Appl. Math. 9(1), 8 (2008). Article 6MathSciNetzbMATHGoogle Scholar
  13. 13.
    Bohner, M., Peterson, A.: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser Boston Inc, Boston (2001)zbMATHCrossRefGoogle Scholar
  14. 14.
    Bohner, M., Peterson, A. (eds.): Advances in Dynamic Equations on Time Scales. Birkhäuser Boston Inc, Boston (2003)zbMATHGoogle Scholar
  15. 15.
    Bohner, M.J., Mahmoud, R.R., Saker, S.H.: Discrete, continuous, delta, nabla, and diamond-alpha opial inequalities. Math. Inequal. Appl. 18(3), 923–940 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Bohner, M.J., Mahmoud, R.R., Saker, S.H.: Improvements of dynamic opial-type inequalities and applications. Dynam. Syst. Appl. 24(1–2), 229–241 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Dinu, C.: Hermite-Hadamard inequality on time scales. J. Inequal. Appl. Art. ID 287947, 24 (2008)Google Scholar
  18. 18.
    El-Deeb, A.A.: Some Gronwall–Bellman type inequalities on time scales for Volterra–Fredholm dynamic integral equations. J. Egypt. Math. Soc 26(1), 1–17 (2018)MathSciNetCrossRefGoogle Scholar
  19. 19.
    El-Deeb, A.A.: A Variety of nNonlinear Retarded Integral Inequalities of Gronwall Type and their Applications, Advances in Mathematical Inequalities and Applications, pp. 143–164. Springer, Berlin (2018)zbMATHGoogle Scholar
  20. 20.
    El-Deeb, A.A.: On some generalizations of nonlinear dynamic inequalities on time scales and their applications. Appl. Anal. Discrete Math. (2019), To appearGoogle Scholar
  21. 21.
    El-Deeb, A.A., El-Sennary, H.A., Khan, Z.A.: Some Steffensen-type dynamic inequalities on time scales. Adv. Differ. Equ. 2019, 246 (2019)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    El-Deeb, A.A., Elsennary, H.A., Cheung, W.-S.: Some reverse Hölder inequalities with Specht’s ratio on time scales. J. Nonlinear Sci. Appl. 11(4), 444–455 (2018)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    El-Deeb, A.A., Elsennary, H.A., Nwaeze, E.R.: Generalized weighted Ostrowski, trapezoid and Grüss type inequalities on time scales. Fasc. Math. 60, 123–144 (2018)zbMATHGoogle Scholar
  24. 24.
    El-Deeb, A.A., Xu, H., Abdeldaim, A., Wang, G.: Some dynamic inequalities on time scales and their applications. Adv. Difference Equ. Paper No. 130, 19 (2019)Google Scholar
  25. 25.
    Güvenilir, A.F., Kaymakçalan, B., Nesliye Pelen, N.: Constantin’s inequality for nabla and diamond-alpha derivative. J. Inequal. Appl. 17, 167 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Hilger, S.: Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten. Ph.D. thesis, Universität Würzburg, (1988)Google Scholar
  27. 27.
    Hilscher, R.: A time scales version of a Wirtinger-type inequality and applications. J. Comput. Appl. Math. 141(1–2), 219–226 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Karpuz, B., Kaymakçalan, B., Öcalan, Ö.: A generalization of Opial’s inequality and applications to second-order dynamic equations. Differ. Equ. Dyn. Syst. 18(1–2), 11–18 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Karpuz, B., Özkan, U.M.: Some generalizations for opial’s inequality involving several functions and their derivatives of arbitrary order on arbitrary time scales. Math. Inequal. Appl. 14(1), 79–92 (2011)MathSciNetzbMATHGoogle Scholar
  30. 30.
    KH. Fatma M., El-Deeb, A.A., Abdeldaim, A., Khan, Z.A.: On some generalizations of dynamic Opial-type inequalities on time scales. Adv. Difference Equ. (2019).  https://doi.org/10.1186/s13662-019-2268-0
  31. 31.
    Lakshmikantham, V., Sivasundaram, S., Kaymakcalan, B.: Dynamic Systems on Measure Chains, Mathematics and its Applications, vol. 370. Kluwer Academic Publishers Group, Dordrecht (1996)zbMATHCrossRefGoogle Scholar
  32. 32.
    Li, L., Han, M.: Some new dynamic Opial type inequalities and applications for second order integro-differential dynamic equations on time scales. Appl. Math. Comput. 232, 542–547 (2014)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Li, W.N.: Some delay integral inequalities on time scales. Comput. Math. Appl. 59(6), 1929–1936 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  34. 34.
    Opial, Z.: Sur une inégalité. Ann. Polon. Math. 8(1), 29–32 (1960)MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    Řehák, P.: Hardy inequality on time scales and its application to half-linear dynamic equations. J. Inequal. Appl. 5, 495–507 (2005)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Saker, S.H.: Some opial-type inequalities on time scales. Abstr. Appl. Anal (2011).  https://doi.org/10.1155/2011/265316 MathSciNetzbMATHCrossRefGoogle Scholar
  37. 37.
    Saker, S.H.: New inequalities of Opial’s type on time scales and some of their applications. Discrete Dyn. Nat. Soc., Art. ID 362526, 23 pp (2012)Google Scholar
  38. 38.
    Saker, S.H.: Opial’s type inequalities on time scales and some applications. Ann. Polon. Math. 104(3), 243–260 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  39. 39.
    Saker, S. H.: Some new inequalities of Opial’s type on time scales, Abstr. Appl. Anal. (2012), Art. ID 683136, 14 ppGoogle Scholar
  40. 40.
    Saker, S.H.: Some Opial dynamic inequalities involving higher order derivatives on time scales. Discrete Dyn. Nat. Soc., Art. ID 157301, 22 pp (2012)Google Scholar
  41. 41.
    Saker, S.H.: Applications of opial inequalities on time scales on dynamic equations with damping terms. Math. Comput. Modelling 58(11–12), 1777–1790 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  42. 42.
    Tian, Y., El-Deeb, A.A., Meng, F.: Some nonlinear delay Volterra-Fredholm type dynamic integral inequalities on time scales. Discrete Dyn. Nat. Soc., Art. ID 5841985, 8 (2018)Google Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2019

Authors and Affiliations

  • A. A. El-Deeb
    • 1
    Email author
  • H. A. El-Sennary
    • 1
  • Praveen Agarwal
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceAl-Azhar UniversityNasr CityEgypt
  2. 2.Department of MathematicsAnand International College of EngineeringJaipurIndia

Personalised recommendations